MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 03/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 9 additional reocclusion complaints are associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 12 months after the index procedure on (b)(6) 2015, the patient¿s right sfa vessel was reportedly reoccluded.No additional intervention was performed at that time.On (b)(6) 2017, approximately 30 months after index procedure, the site reported that the subject underwent a revascularization procedure.The reintervention involved a cordis savvy balloon, followed by two abbott supera stents.The investigator assessed that the event was unlikely related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00200.
 
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 12 months after the index procedure on (b)(6) 2015, the patient¿s right sfa vessel was reportedly reoccluded.No additional intervention was performed at that time.On (b)(6) 2017, approximately 30 months after index procedure, the site reported that the subject underwent a revascularization procedure.The reintervention involved a cordis savvy balloon, followed by two abbott supera stents.The investigator assessed that the event was unlikely related to the study device or procedure, but the cec has adjudicated the study device to be possibly related.The sample was discarded by the user facility and is not available for further evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2017-00200.
 
Additional Manufacturer Narrative
Additional information: the event description had the following phrase added: "but the cec has adjudicated the study device to be possibly related." conclusion the conclusion had the following phrase added: "but the cec has adjudicated the study device to be possibly related." corrected data: the operator of device - other field was changed from "na" to nothing.The eval codes were changed to align with guidance that was received from the fda.The following method codes were changed from: 3263, 3317 to 4115, 3331, and 4110.The following conclusion code was changed from 92 to 4310.The samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 9 additional reocclusion complaints are associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure, but the cec has adjudicated the study device to be possibly related.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key6968304
Report Number3006513822-2017-00199
Device Sequence Number1090988
Product Code ONU
UDI-Device Identifier00801741088476
UDI-Public(01)00801741088476
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2016
Device Model Number9004
Device Catalogue Number9020410500150
Device Lot NumberGFYE0192
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight75